# SDR DALA2022092806362

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2427860) DURING INSPECTION FOUND CORROSION AT EMERGENCY SLIDE ANCHORS (4 EA) OF L2/R2 DOORS. SLIDE ANCHOR L2,R2 WAS VERIFIED AND REPLACED PER B737-800 IPC 25-66-02-01 ITEM 050.
